# SDR MASA200400316

- Difficulty date: June 5, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 15,374 hours, 11,684 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASH 2608 PHL. LAV SMOKE DETECTOR DID NOT ACTIVATE WITH PASSENGER CAUGHT SMOKING IN THE LAV.  MX OPS CHECKED THE DETECTOR AND FOUND NO DEFECTS.  NO PARTS USED.
